# SDR VNAA20250610057

- Difficulty date: June 10, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 47,151 hours, 35,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670375573
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT RAIL MOUNTING STRUCTURE IS CORRODED FROM FS752-761.  REPLACED RH SEAT RAIL MOUNTING STRUCTURE FROM FS752-761 (P/N SH670-37557-3) IAW CRJ-700 SRM 51-23-00-001-001-A01.
